MathSciNet Relay Station
MathSciNet bibliographic data
MR1796318 (2001k:35050) 35E20 (35A18 35A21 35E05)
Langenbruch, Michael Surjective partial differential operators on real analytic functions defined on open convex sets. Manuscripta Math. 103 (2000), no. 2, 241–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement